# SDR SWIA972594

- Difficulty date: May 24, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 20,952 hours, 28,171 cycles
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR POSITION INDICATOR DISAGREED WITH GEAR HANDLE POSITION (A&B RED LIGHTS ON) UP.  TRIED RECYCLE 2 TIMES PER QRH WITH NO SUCCESS.  ADJUSTED RIGHT INBOARD SEQUENCE VALVE IAW 32-32-04.  REMOVE AND REPLACE RIGHT B-UPLOCK PROXIMITY SENSOR IAW 32-61-01.  OPS CHECK GOOD.
